# SDR USAA060708

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 72,997 hours, 72,997 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B, FWD OF AFT BULKHEAD CRACKED.  REMOVED & INSTALLED FABRICATED PART PER SRM 51-40-05, 51-70-11, 51-40-02, DEFECT SIZE: 1.75 INCH.
